# SDR DALA2024090908802

- Difficulty date: August 30, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 113,531 hours, 16,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 197 1 EMERG LIGHT NOT WORKING ON SEAT 1D, CORRECTIVE ACTION: REMOVED AND REPLACED1D FWD ESCAPE PATH LIGHT ASSY. REF B767-300 CMM 25-25-09. OPS CHK GOOD. (6174996)
